# SDR VNAA0703014

- Difficulty date: March 21, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 7,442 hours, 7,129 cycles
- Engine: Ge CF348C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895304
- Part serial: D279
- Condition: Failed
- Location: Lt Mlg
- Part time: 4,450 hours, 4,432 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE UPON RETRACTION AFTER TAKEOFF.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
